# SDR 97ZZZX1586

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8292G
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8129004
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 3807802
- Condition: Worn
- Location: Nlg Downlock
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE NOSE GEAR DOWN INDICATOR LIGHT WOULD 'FLICKER' AND THE GEAR PUMP RUN INTERMITTENTLY DURING TAXI.  INVESTIGATION REVEALED THE NOSE GEAR DOWNLOCK HOOK WAS SEVERELY WORN WHERE THE ARM OF THE DOWNLOCK SWITCH CONTACTED IT.  THIS ALLOWED THE SWITCH TO CLOSE AS THE DRAG LINK/DOWNLOCK ASSY FLEXED UNDER TAXI LOADS.
